# SDR UPS03240253

- Difficulty date: March 3, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV,  LEFT O/B TRAILING EDGE FLAP HAS A GOUGE AT LEADING EDGE O/B ATTACH POINT (I/B OF ATTACH POINT).  INSTALLED REPAIR DOUBLER PER SRM 57-50-4 FIG 9.  REMOVED AND REINSTALLED LEFT O/B TRAILING EDGE AFT FLAP TO FACILITATE REPAIR IAW MM 27-51-12.
